# SDR AWXA0000711

- Difficulty date: September 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 43,046 hours, 24,495 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING WRITE-UP DISCOVERED ON 3 OCT 2000.  EMERGENCY EXIT LIGHTS AT 11D FLOOR TRACK 1 LENS BROKEN, TRACK AND WIRES PULLED UP.  REPAIRED SPLICED WIRE FOR LIGHTING IAW BOEING MANUAL D6-54446 20-10-13 AND 20-30-12.
